82
      Sunday
      80 / 60
      Monday
      76 / 54
      Tuesday
      75 / 55

      Your Health September 20, 2013 Statins may be linked to vision problems

      The medications that may help lower your cholesterol may raise your risk of developing cataracts.{}This comes from a new study that looked into a possible link between statin drugs such as Lipitor and Zocor and cataracts. {} Cataracts is a clouding of the lens of the eye.{} Experts say cataracts are a main cause of poor vision and blindness, specifically for the elderly.{}{}{} Researchers at the VA North Texas Health System in Dallas say this study cannot identify that statins cause cataracts; rather, it identifies statin use as associated with a higher risk of being diagnosed with cataract.{}{}{}{} The findings appear in the online edition of JAMA Ophthalmology.

      component-story-more_media_horiz-v1-01
      FOLLOW US ON TWITTER